RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 85, Issue 5  


On the Factoriality of Cox rings
I. V. Arzhantsev
643
The Generalized D'Alembert Operator on Compactified Pseudo-Euclidean Space
A. S. Blagoveshchenskii
652
Birational Composition of Quadratic Forms over a Local Field
A. A. Bondarenko
661
On the Riesz Basis Property of the Eigen- and Associated Functions of Periodic and Antiperiodic Sturm–Liouville Problems
O. A. Veliev, A. A. Shkalikov
671
Asymptotic Behavior of Eigenvalues of the Laplace Operator in Thin Infinite Tubes
V. V. Grushin
687
On the Reduction of the Normal Hankel Problem to Two Particular Cases
Kh. D. Ikramov, V. N. Chugunov
702
On the Fano Variety of a Class of Real Four-Dimensional Cubics
V. A. Krasnov
711
Monomial Modules and Graded Betti Numbers
M. Crupi, G. Restuccia
721
Exact Constants in Generalized Inequalities for Intermediate Derivatives
A. A. Lunev, L. L. Oridoroga
737
On the Limit Behavior of the Trajectory Attractor of a Nonlinear Hyperbolic Equation Containing a Small Parameter at the Highest Derivative
A. S. Lyapin
745
Maximally Movable Riemannian Spaces with Torsion
V. I. Panzhenskij
754
Graph Isomorphism and Equality of Simplices
V. Yu. Protasov
758
On the Continuation of the Solutions of a Generalized Cauchy–Riemann System in Space
È. N. Sattorov
768
A System of Recurrence Relations for Rational Approximations of the Euler Constant
D. N. Tulyakov
782

Brief Communications
On a Greedy Algorithm in the Space $L_p[0,1]$
E. D. Livshits
788
Semiclassical Approximation for the Non-Self-Adjoint Sturm–Liouville Problem with the Potential $q(x)=x^4-a^2x^2$
V. I. Pokotilo
792
About Convex 4-Isosceles 7-Point Sets
Xianglin Wei, Wenhua Lang, Ren Ding
797
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019